# SDR UIEA2019052804328

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,047 hours, 17,020 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START. ( T/S PER FIM 49-11 FT 991, FOUND FAULTY START RELAY.   REMOVED AND REPLACED RELAY K197 WITH NEW. 3 SUCCESSFUL STARTS ACCOMPLISHED REF AMM 49-41-11. NO DEFECTS NOTED AT THIS TIME. )
